# SDR SIMA200425312

- Difficulty date: September 4, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2027T3
- Condition: Dented
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HMBV INSPECTION, A DENT WAS FOUND ON THE RIGHT FUSELAGE AT STATION 390 AND BETWEEN SL 1615 AND 1616.  PERFORMED CUTOUT OF THE DAMAGED AREA AND PERFORMED EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER AND TRIPLER.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 44, CHAPTERS 53-70-10.  (M)
